Weight Increases Dramatically When Treating Glandular Diseases?

Illustration of Weight Increases Dramatically When Treating Glandular Diseases?
Illustration: Weight Increases Dramatically When Treating Glandular Diseases? hormonesbalance.com

at that time I was convicted of glandular disease and I did treatment for 6 months the medicine had to be taken every day but why did my weight increase so fast that I checked up and had recovered said the doctor initially my weight was 55 kg now 70 I was cured and do not consume the herbal remedy again whether my weight will decrease again or how to lose it again and my cheeks become creepy or moon face

1 Answer:

Hello

Thank you for using the HealthReplies.com consulting service
Glandular disease in layman's terms refers to lymph node disorders, commonly occurring around the neck, chest and pelvic / groin area. Often lymph nodes appear enlarged, reddish and can be accompanied also by a sensation of pain.
Previously you need more complete information regarding the type of gland disorders that you are experiencing. Is it caused by Tuberculosis infection so you are required to take medication for 6 months? Do you also take drugs other than those given by doctors such as herbal medicines?
In addition, data is needed related to the type of drugs that you consume previously. Generally the tuberculosis drug consumed for 6 months does not affect weight gain. However, if you get a Kostikostreoid (anti-inflammatory) prescription drug and is used for a long time without a gradual reduction in dosage, then the risk of weight gain can occur. Today many herbal products also contain costostostoids. So it is not recommended to consume herbal products without clear instructions from the doctor.
Related to your question, it is better if you first identify the type of medication you are taking. Then proceed with a discussion / consultation with your closest doctor. The doctor will conduct a thorough evaluation to assess the risk factors that cause your weight to increase significantly, whether due to the effects of the drug, the underlying health problems or other factors that influence it.
To help reduce complaints, some things you can do include:

Conduct a healthy lifestyle Eat healthy and nutritious foods Take a balanced diet Diligent physical activities such as exercise Avoid high-calorie and high-fat foods such as fried foods and dry snacks Increase consumption of water Avoid stress and fatigue Avoid smoking and alcohol consumption

So much information that I can convey, hopefully it helps

: by

Related Question

The Ears Buzz Only When Bathing?

The Ears Buzz Only When Bathing?

(1 year ago)

I have long enough experience buzzing ears (nguuunnggg) and strangely that only happens when I take a shower. Why is this? Thank you... Read more

Help Me, My Face Is Spotty Then What’s The Solution?

Help Me, My Face Is Spotty Then What’s The Solution?

(1 year ago)

please help my face bruntusan and a lot of pimples I’m confused about what medicine to use and what cream because every try slaly not suitable finally I toton youtube channel... Read more

Substitution Of Infant Formula?

Substitution Of Infant Formula?

(1 year ago)

Good evening, I want to ask why my child when the milk change is step 1 to stage 2 dy does not want to be given milk the second stage why yes? Even though stage 1 dy likes it. Plea... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *